Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 152, NWS Morristown, TN

July 14, 20154 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 6:27 PM EDT for 4 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 6:27 PM EDT (22:27 UTC)
Expired
Jul 14, 2015, 7:15 PM EDT
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bradley County, TN, Hamilton County, TN, Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 2:46 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WUUS54 KMRX 142227
SVRMRX
TNC011-065-115-153-142315-
/O.NEW.KMRX.SV.W.0152.150714T2227Z-150714T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
627 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BRADLEY COUNTY IN EAST TENNESSEE...
  SOUTHEASTERN SEQUATCHIE COUNTY IN EAST TENNESSEE...
  HAMILTON COUNTY IN EAST TENNESSEE...
  MARION COUNTY IN EAST TENNESSEE...

* UNTIL 715 PM EDT/615 PM CDT/

* AT 627 PM EDT /527 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM WILDWOOD LAKE TO 6 MILES NORTHWEST OF
  SOUTH PITTSBURG...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHATTANOOGA...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH
  PITTSBURG...WALDEN...LAKESITE...WHITWELL...KIMBALL...MONTEAGLE...
  RIDGESIDE...HARRISON...FAIRMOUNT...SOUTH CLEVELAND...RED BANK...
  COLLEGEDALE...POWELLS CROSSROADS...ORME...MARTIN SPRINGS AND
  OOLTEWAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. 
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3524 8582 3522 8574 3524 8569 3528 8570
      3525 8496 3499 8492 3499 8586 3522 8587
TIME...MOT...LOC 2227Z 343DEG 27KT 3511 8486 3506 8580 

HAIL...1.25IN
WIND...60MPH
 
$$

DH
2 follow-up statements
389 
WWUS54 KMRX 142237
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 PM EDT TUE JUL 14 2015

TNC153-142247-
/O.CAN.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
SEQUATCHIE TN-
637 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUATCHIE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR EASTERN TENNESSEE.

LAT...LON 3522 8574 3524 8569 3521 8540 3518 8539
      3517 8540 3515 8539 3521 8534 3517 8495
      3499 8492 3499 8586 3522 8587
TIME...MOT...LOC 2237Z 355DEG 23KT 3506 8497 3511 8581 

$$

TNC011-065-115-142315-
/O.CON.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
BRADLEY TN-HAMILTON TN-MARION TN-
637 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EDT/615 PM CDT/ FOR SOUTHWESTERN BRADLEY...SOUTHERN HAMILTON AND
MARION COUNTIES...

AT 637 PM EDT /537 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR SOUTH CLEVELAND TO 8 MILES NORTHWEST OF
SOUTH PITTSBURG...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH
PITTSBURG...WALDEN...WHITWELL...KIMBALL...RIDGESIDE...HARRISON...
FAIRMOUNT...SOUTH CLEVELAND...RED BANK...COLLEGEDALE...POWELLS
CROSSROADS...ORME...MARTIN SPRINGS...HALETOWN (GUILD)...OOLTEWAH AND
EAST BRAINERD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3522 8574 3524 8569 3521 8540 3518 8539
      3517 8540 3515 8539 3521 8534 3517 8495
      3499 8492 3499 8586 3522 8587
TIME...MOT...LOC 2237Z 355DEG 23KT 3506 8497 3511 8581 

HAIL...1.00IN
WIND...60MPH
 
$$
202 
WWUS54 KMRX 142256
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
656 PM EDT TUE JUL 14 2015

TNC011-142305-
/O.CAN.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
BRADLEY TN-
656 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BRADLEY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR EASTERN TENNESSEE.

LAT...LON 3522 8574 3511 8537 3499 8506 3499 8586
      3522 8587
TIME...MOT...LOC 2255Z 343DEG 24KT 3497 8521 3511 8577 

$$

TNC065-115-142315-
/O.CON.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
HAMILTON TN-MARION TN-
656 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EDT/615 PM CDT/ FOR SOUTHWESTERN HAMILTON AND MARION COUNTIES...

AT 655 PM EDT /555 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR RIDGESIDE TO 7 MILES NORTHWEST OF
KIMBALL...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SOUTH PITTSBURG...KIMBALL...RIDGESIDE...RED
BANK...ORME AND HALETOWN (GUILD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3522 8574 3511 8537 3499 8506 3499 8586
      3522 8587
TIME...MOT...LOC 2255Z 343DEG 24KT 3497 8521 3511 8577 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:49 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 14, 3:49 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
349 PM EDT TUE JUL 14 2015

.SHORT TERM (TONIGHT AND WEDNESDAY)...HRRRR CORRECTLY FORETOLD OF
A LINE OF CONVECTION WHICH WOULD FORM ACROSS NORTHERN MIDDLE
THROUGH NORTHEAST TENNESSEE EARLY THIS AFTERNOON. CONVECTION IS
FORMING IN AN AREA OF MAJOR LEAGUE MOISTURE TRANSPORT AND
CONVERGENCE. UPPER DIFFLUENCE IS LEADING TO BACKBUILDING ACROSS THE
CUMBERLAND PLATEAU. HEAVY RAIN CONTINUING OVER PARTS OF SOUTHWEST
VIRGINIA AND NORTHEAST THROUGH CENTRAL EAST TENNESSEE...WHICH HAVE
ALREADY RECEIVED AROUND TWO TO AS MUCH AS FIVE INCHES OF RAIN
SHOULD RESULT IN SOME MORE FLOODING. THEREFORE...ISSUED FLASH FLOOD
WATCH FOR CONVECTION WHICH COULD CONTINUE ACROSS THESE AREAS WELL
INTO THE NIGHT. ADDITIONALLY...EXCELLENT SHEAR AND VERY HIGH CAPE
VALUES ARE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
RADAR INDICATES THAT SOME OF THE STORMS ARE SUPERCELLS WITH
ROTATION SIGNATURES PRESENT. SEVERE CONVECTION WILL CONTINUE SLOWLY
SOUTH THROUGH EAST TENNESSEE THROUGH THE EVENING HOURS. SHOULD BE A
BETTER DAY ON WEDNESDAY WITH DRIER AIR BUILDING IN BEHIND THE
EASTERN U.S. UPPER TROUGH.

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...STILL LOOKS LIKE A
BREAK IN THUNDERSTORM ACTIVITY WEDNESDAY NIGHT THROUGH MOST OF
FRIDAY. A WEAK FRONT TO SLIDE SOUTH INTO THE SOUTHERN STATES
WEDNESDAY NIGHT AND THURSDAY WITH A DRIER AIR MASS REPLACING THE
WARM HUMID AIR MASS THAT HAS BEEN PLAGUING THE REGION THE LAST
SEVERAL DAYS. LOWS WEDNESDAY NIGHT DROPPING INTO THE 60S TO NEAR 70
AT CHATTANOOGA. THURSDAY TEMPERATURES WILL STAY SLIGHTLY COOLER IN
THE 80S TO NEAR 90 AT CHATTANOOGA AS HIGH PRESSURE BUILDS DOWN
BEHIND FRONT FOLLOWED BY ANOTHER NIGHT IN THE 60S. FRIDAY THE UPPER
RIDGE OVER THE SOUTHEAST AND SOUTH CENTRAL STATES BEGINS TO SHIFT
BACK EAST AND NORTH. DEW POINT TEMPERATURES WILL RISE AND HIGH
TEMPERATURES REBOUND TO THE LOWER TO MID 90S AS FRONT MOVES BACK NE
AS A WARM FRONT. THE AIR MASS WILL BECOME UNSTABLE ENOUGH FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. FROM SATURDAY
THROUGH MONDAY AFTERNOON AND EVENING SHOWERS AND STORMS WILL
CONTINUE BECOMING A LITTLE MORE NUMEROUS EACH DAY. A COLD FRONT
WILL APPROACH THE OHIO AND TN VALLEYS TUESDAY. IF THIS FRONT
LINGERS IN THE AREA THERE COULD BE SOME MORE CONCERNS FOR HEAVY
RAINFALL AT MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             75  91  70  91 /  60  30  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  73  88  68  88 /  60  20  10  10
OAK RIDGE, TN                       73  87  68  87 /  60  20  10  10
TRI CITIES AIRPORT, TN              68  84  62  86 /  60  20  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANDERSON-BLOUNT SMOKY
     MOUNTAINS-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-
     HAMBLEN-HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-
     MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
     COCKE-NORTHWEST GREENE-NORTHWEST MONROE-ROANE-SCOTT TN-
     SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-
     SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.

VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&
Hazardous weather outlook, Jul 14, 3:51 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EDT TUE JUL 14 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-150800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY
THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS
POSSIBLE WITH THIS ACTIVITY.

A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL
EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY
DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A
SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND
THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY
RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A
FEW TORNADOES ALSO EXISTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 14, 5:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
553 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     ENGLEWOOD               35.42N 84.49W
07/14/2015                   MCMINN             TN   911 CALL CENTER

            NUMEROUS TREES DOWN.

&&
Local storm report, Jul 14, 5:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     MARBLE                  35.17N 83.93W
07/14/2015                   CHEROKEE           NC   AMATEUR RADIO

            TREES DOWN.

&&
Local storm report, Jul 14, 6:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
608 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
07/14/2015                   SEQUATCHIE         TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON AUTOMOBILES.

&&
Local storm report, Jul 14, 6:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
610 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     DUCKTOWN                35.04N 84.39W
07/14/2015                   POLK               TN   911 CALL CENTER

0600 PM     FLOOD            DUCKTOWN                35.04N 84.39W
07/14/2015                   POLK               TN   911 CALL CENTER

            ROCKS WASHED ACROSS HWY 64.

&&
Local storm report, Jul 14, 6:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
618 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     DUCKTOWN                35.04N 84.39W
07/14/2015                   POLK               TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&
Local storm report, Jul 14, 6:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
624 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 S CARTWRIGHT          35.26N 85.46W
07/14/2015                   MARION             TN   911 CALL CENTER

            TREES DOWN.

0600 PM     TSTM WND DMG     WHITWELL                35.20N 85.52W
07/14/2015                   MARION             TN   911 CALL CENTER

            TREES DOWN.

0605 PM     TSTM WND DMG     POWELLS CROSSROADS      35.18N 85.48W
07/14/2015                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:16 AM EDTSpecial Weather StatementMRXHancock44 min
Jul 14, 5:59 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more46 min
Jul 14, 6:28 AM EDTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan, Unicoi, Washington3 hr
Jul 14, 6:32 AM EDTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more3 hr
Jul 14, 6:44 AM EDTSpecial Weather StatementMRXCocke, Greene, Jefferson46 min
Jul 14, 7:31 AM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins44 min
Jul 14, 7:33 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more42 min
Jul 14, 8:08 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Scott, Union112 min
Jul 14, 8:13 AM EDTSpecial Weather StatementMRXAnderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more47 min
Jul 14, 8:42 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott48 min
Jul 14, 8:55 AM EDTSpecial Weather StatementMRXBlount, Sevier50 min
Jul 14, 9:02 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Sevier118 min
Jul 14, 9:30 AM EDTSpecial Weather StatementMRXAnderson, Jefferson, Knox, Morgan, Roane, Union45 min
Jul 14, 9:52 AM EDTSpecial Weather StatementMRXBlount38 min
Jul 14, 10:01 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier20 min
Jul 14, 10:02 AM EDTFlash Flood WarningMRXBlount, Knox, Sevier118 min
Jul 14, 10:17 AM EDTSevere Thunderstorm WarningMRXMorgan, Roane43 min
Jul 14, 10:23 AM EDTAreal Flood AdvisoryMRXBlount, Loudon, Monroe, Roane112 min
Jul 14, 10:57 AM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane48 min
Jul 14, 11:04 AM EDTSpecial Weather StatementMRXHancock26 min
Jul 14, 11:50 AM EDTAreal Flood AdvisoryMRXHancock115 min
Jul 14, 11:59 AM EDTSpecial Weather StatementMRXHancock46 min
Jul 14, 12:20 PM EDTSevere Thunderstorm WarningMRXScott55 min
Jul 14, 12:31 PM EDTSpecial Weather StatementMRXPolk44 min
Jul 14, 12:34 PM EDTFlash Flood WarningMRXClaiborne, Greene, Hancock, Hawkins4 hr
Jul 14, 12:48 PM EDTSpecial Weather StatementMRXHancock, Hawkins57 min
Jul 14, 1:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jul 14, 1:40 PM EDTSpecial Weather StatementMRXHawkins35 min
Jul 14, 1:44 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins46 min
Jul 14, 1:52 PM EDTSevere Thunderstorm WarningMRXCampbell, Union53 min
Jul 14, 1:58 PM EDTSevere Thunderstorm WarningMRXScott47 min
Jul 14, 2:06 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington22 min
Jul 14, 2:39 PM EDTSevere Thunderstorm WarningMRXGrainger, Jefferson36 min
Jul 14, 2:44 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more3 hr
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningMRXMorgan31 min
Jul 14, 3:05 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Union55 min
Jul 14, 3:08 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson67 min
Jul 14, 3:12 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane48 min
Jul 14, 3:15 PM EDTFlash Flood WatchMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more13 hr
Jul 14, 3:15 PM EDTTornado WarningMRXMorgan15 min
Jul 14, 3:35 PM EDTSevere Thunderstorm WarningMRXMorgan40 min
Jul 14, 3:37 PM EDTAreal Flood AdvisoryMRXKnox, Loudon, Meigs, Morgan, Rhea, Roane3 hr
Jul 14, 3:54 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane66 min
Jul 14, 4:29 PM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Rhea61 min
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe56 min
Jul 14, 4:36 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Sevier54 min
Jul 14, 4:58 PM EDTTornado WarningMRXMcMinn, Monroe47 min
Jul 14, 5:13 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea3 hr
Jul 14, 5:23 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Monroe, Polk, Rhea67 min
Jul 14, 5:27 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more63 min
Jul 14, 5:29 PM EDTSevere Thunderstorm WarningMRXMonroe46 min
Jul 14, 5:48 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk, Sequatchie3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningMRXBradley, Polk37 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.